# SDR AALA20111021DFW02

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 66,396 hours, 23,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT MOUNTED EMERGENCY LIGHT AT 9D INOPERATIVE.  REPLACED LAMP FOR FORWARD SEAT 9D MOUNTED EMERGENCY LIGHT.  OPS CHECKS NORMAL.
